# SDR WTAA950316

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 780
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 51224127
- Condition: Shorted
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - RIGHT ENGINE FIRE DETECTION LIGHT ILLUMINATED INFLIGHT.  MAINTENANCE REPLACED RIGHT ENGINE FIRE DETECTION LOOP.  DETECTION SYSTEM FUNCTIONAL CHECK NORMAL.  AIRCRAFT RETURNED SERVICE.  (M)
